# SDR YENA2022121901272

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 81,912 hours, 30,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#129, JFK-RSW. 'EMERGENCY EXIT LIGHTS BULBS ARE BURNT OUT. (SEVERAL); RELAMPED EMERGENCY EXIT LIGHT BULBS IAW AMM 33-51-13. THE OPS CHECK IS GOOD. A/C OK FOR SERVICE.'
